# SDR CA090112004

- Difficulty date: December 14, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna U206D
- Aircraft time: 10,619 hours
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Part number: C2915030101
- Condition: Leaking
- Location: Fuel System
- Part time: 10,851 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL SELECTOR CLOSED DUE TO FLEX HOSES IN ENGINE COMPARTMENT BEING REPLACED.  AFTER HOSES INSTALLATION FUEL SELECTOR OPEN TO CHECK FOR LEAKS, FUEL LEAK FOUND ON BELLY.  FUEL SELECTOR WAS LEAKING ON THE TOP, SOURCE OF LEAK SHAFT ON THE TOP.  SELECTOR WAS ORIGINAL INSTALLATION (1969).  UNIT REPLACED WITH NEW UNIT FROM CESSNA.  NO FURTHER LEAKS. (TC NR 20090112004)
